# SDR UALA2011072503772

- Difficulty date: July 25, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 66,705 hours, 20,179 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013271
- Condition: Inoperative
- Location: Row 25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 25 EMERGENCY PATH LIGHT IS INOPERATIVE.   REPLACED PATH LIGHT, CHECKED OKAY.
